# SDR AT9900759

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND COCKPIT FLOOR SUPPORT FLANGE CORRODED BEYOND LIMITS.  FABRICATED FLOOR SUPPORT FLANGE AT BS 150 LBL 14 IAW SRM DC9 53-01 FIG 1, 51-10-02, 51-10-03 AND 51-30-03.
